Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/6024
Full metadata record
DC FieldValueLanguage
dc.contributor.authorOguntuase, J. A.-
dc.contributor.authorPersson, L.-E.-
dc.contributor.authorEssel, E. K.-
dc.contributor.authorPopoola, B. A.-
dc.date.accessioned2021-08-31T14:05:32Z-
dc.date.available2021-08-31T14:05:32Z-
dc.date.issued2008-
dc.identifier.issn23105496-
dc.identifier.urihttp://hdl.handle.net/123456789/6024-
dc.description11p:, ill.en_US
dc.description.abstractSome new refined multidimensional Hardy-type inequalities for p ≥ 2 and their duals are derived and discussed. Moreover, these inequalities hold in the reversed direction when 1 < ≤ 2. The results obtained are based mainly on some new results for superquadratic and subquadratic functions. In particular, our results further extend the recent results in [J.A. Oguntuase and L.-E. Persson, Refnement of Hardy’s inequalities via superquadratic and subquadratic functions, J. Math. Anal. Appl., 339 (2008), no. 2, 1305– 1312] to a multidimensional settingen_US
dc.language.isoenen_US
dc.publisherUniversity of Cape Coasten_US
dc.titleRefined multidimensional hardy-type inequalities via superquadracityen_US
dc.typeArticleen_US
Appears in Collections:Department of Mathematics & Statistics

Files in This Item:
File Description SizeFormat 
REFINED MULTIDIMENSIONAL HARDY-TYPE.pdfArticle303.03 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.